Vol. 82, No. 2, 1979

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Generalization of a theorem of McFadden

Indulata Sukla

Vol. 82 (1979), No. 2, 539–545
Abstract

McFadden’s relation |N,1(n + 1)|⊂|C,k|(k > 0) is strengthened to |N,pn|⊂|R,λ(w),k|(k > 0) for suitable {pn} and λ(w).

Mathematical Subject Classification 2000
Primary: 40D25
Milestones
Received: 23 December 1975
Revised: 6 September 1978
Published: 1 June 1979
Authors
Indulata Sukla